MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GENDER SOLUTIONS CEMENTED PRECOAT PATELLO-FEMORAL TROCHLEA COMPONENT RIGHT 3; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. GENDER SOLUTIONS CEMENTED PRECOAT PATELLO-FEMORAL TROCHLEA COMPONENT RIGHT 3; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It is reported that the patient underwent a partial knee arthroplasty revision to address unknown complications post-operatively.Attempts have been made, however, no additional information is available.
 
Event or Problem Description
It is reported that the patient underwent a partial knee arthroplasty revision to address disease progression of osteoarthritis approximately four (4) years post-operatively.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d1, d4, d6a, g3, g4, g6, h2, h4, h6, h11.The reported event could not be confirmed as medical records were not provided.The device history records were not reviewed as the event was determined to be unrelated to the implanted device.Disease progression of osteoarthritis can continue in native bone structures as a patient continues to age.Other patient comorbidities, lifestyle, physical activities and some medications can increase the patient¿s risk for progressive osteoarthritis.Additional trauma from external forces also accelerates this reaction.Patients with disease progression of osteoarthritis in the affected joint develop pain and decrease in joint flexibility.The root cause of the reported event was determined to be unrelated to the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
GENDER SOLUTIONS CEMENTED PRECOAT PATELLO-FEMORAL TROCHLEA COMPONENT RIGHT 3
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24444236
Report Number0001822565-2026-00613
Device Sequence Number10364131
Product Code JWH
UDI-Device Identifier00889024205864
UDI-Public(01)00889024205864(17)310309(10)11024953
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00592601302
Device Lot Number11024953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown